# SDR FDEA201508192612

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FWD HINGE, WING SIDE, UPPER BARREL NUTS HOLE SURFACE CORROSION.   REPAIRED IAW CMM 57-44-08.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
